Im really getting worried I was suppose to get my period today but it doesnt seem like its coming and i didnt have any of the symptoms i usually get. Four weeks ago i took plan b on the last day of my period then about week later ihad spotting for four days .so could plan b have messed up my cycle
Posts: 7 | From: united states | Registered: Jul 2013
| IP: Logged |
One very common side effect of Plan B is impacting the menstrual cycle either by causing spotting or making the next few periods irregular. So what you're describing isn't unusual given that you've taken Plan B recently.
Volunteer Assistant Director
Member # 90293
One of the side effects many people experience after they take Plan B is changes to their menstrual cycle. These changes can last for a few months and can include periods that are earlier or later than expected, missed periods, and spotting between periods.
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.